# SDR SWAA2023070652751

- Difficulty date: May 24, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 36,881 hours, 16,672 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 241DF SHOWS UPPER SURFACE LOOSE FIBERS<[01] APPLIED REPAIR ON FLOOR PANEL 241 DF; AS PER B737 SRM 53-00-50-2R-1 MATERIAL USED PO 1473815 AND PO.1783720;[02] VERIFIED AND INSPECTED APPLIED REPAIR ON FLOOR PANEL 241 DF; AS PER B737 SRM 53-00-50-2R-1 MATERIAL USED PO 1473815 AND PO.1783720
